MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MEDPOR CUSTOMIZED CRANIAL-XL; IMPLANT

STRYKER ORTHOPAEDICS-MAHWAH MEDPOR CUSTOMIZED CRANIAL-XL; IMPLANT
Catalog Number 54440410
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received, it will be reported on a supplemental report.
 
Event or Problem Description
It was reported that after placing the implant during surgery, a gap was noticed.
 
Additional Manufacturer Narrative
Additional information: h4, h6.Correction: d3, g1.The reported event that the customized implant did not fit initially could be confirmed based on the intraoperative pictures provided.The reported event involved a surgical delay of 10¿30 minutes due to implant fitting issues, which were resolved through intraoperative modification; postoperative ct scans were not provided, though some intraoperative images were shared.A full review, including design, manufacturing, and device history, revealed no process deviations, with the outdated ct scan used for planning identified as a potential contributing factor, but the root cause could not be definitively determined.Based on the investigation, the assessment of the designer and the dhr review, there is no indication for an incorrectly working product or any design, material, or manufacturing-related issue.Therefore, no corrective and/or preventive actions are deemed necessary at this time.
 
Event or Problem Description
No new information.

Brand Name
MEDPOR CUSTOMIZED CRANIAL-XL
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
elena drewenskus
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key21157820
Report Number0008010177-2025-00003
Device Sequence Number15561692
Product Code FWP
UDI-Device Identifier07613252457664
UDI-Public07613252457664
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number54440410
Device Lot Number2409261063
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/23/2024
Supplement Date Received by Manufacturer12/23/2024
Initial Report FDA Received Date01/15/2025
Supplement Report FDA Received Date06/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown